# SDR REXA201100995

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 17,739 hours, 15,221 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ANTI-ICE DUCT FUSELAGE OVERHEAT MSG IN FLIGHT.  PERFORMED OPERATIONAL TEST OF WING ANTI-ICE DUCT SYSTEM IAW AMM 30-11-00, OPS CHECK GOOD NO DEFECTS AT THIS TIME.
